[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: problems with soft-set micros?

> does anyone have any problems with MM soft-set micros and accuracy?
> it seems as if my daughter consistently has highs by the second
> day...she does wear it in her upper rear vs. stomache. It never
> appears that it has been dislodged, however after changing the
> effectiveness is clearly better. thanks!

It is more likely that she has a reaction the Humalog and is losing 
site effectiveness on the second day. While this is uncommon, it 
appears to occur in about 5% of our list membership -- best guess. If 
this is the case, using a Humalog/Velosulin mix may help. You can 
clearly identify if this is the problem by switching entirely to 
Velosulin for a week or two. If the sites last 3+ days, you will have 
identified the problem. Then you could try a mix, 5 parts H and 1 
part V and seee if it works as well. This is the method my daughter 
used to confirm her sensitivity to H and the solution she used.

email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml